# SDR EVAS094002

- Difficulty date: June 16, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N16110
- Make and model: Doug MD-11F
- Aircraft serial: 48786
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Aileron Deflect
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB, AIRCRAFT RECEIVED AILERON DEFLECTION DISAGREE WARNING MESSAGE, CAPTAIN DECIDED TO AIR RETURN.  ON GROUND CHECK, FOUND LEFT AILERON DEFLECTION ACTUATOR FUNCTION NO GOOD.  REPLACED ACTUATOR AND OPERATION CHECK NORMAL.
